# SDR GTIA2024090938360

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,089 hours, 2,952 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CABIN FUME EVENT ON DESCENT  BOTH FWD & AFT CABIN. NO EVENT ON FLIGHT DECK-PER TSM 05-50-00-810-831-A, INSP #1 ENG & # ENG IAW AMM 79-00-00 FOUND #2 ENG OVERSERVICED REMOVED 1 QT OF OIL TO PROPER SVC LEVEL DURING WALKAROUND FOUND AFT BELLY HYD FLUID RESIDE FOUND AFT CARGO SELECTOR VALVE LEAKING RETORQUED LINES IAW AMM 52-36-15 OPS & LEAK CHECK GOOD PERFORMED ENGS 1 & 2 RUNS IAW AMM 71-00-00 NO SMELLS NOTED WITH ONLY ENG BLEEDS CONT ON LP 3398081-2
